# SDR AALA202401236650

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,713 hours, 26,843 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS DID NOT EXTEND TO 30 WHEN SELECTED. AIRCRAFT DIVERTED AND LANDED SAFELY AT LCH WITHOUT FURTHER INCIDENT. TROUBLESHOOT PER FIM 27-51-00-810-803. ALL TESTING SHOWS PROPER OPERATION AND NO FAULTS INDICATED. RAN FSEU BITE TEST TO SHOW NO FAULTS AND THE A/C IS OPERABLE. RAN THE FLAPS FROM 0 TO 40 MULTIPLE TIMES NO RESULTS OF ERROR, BINDING, OR LACK OF INDICATIONS ON THE FLAP AND SLAT INDICATOR. NO FAULT FOUND.
